Volume 11, Issue 1, February 2004, Pages 123 - 133
Competing Species: Integrability and Stability
P.G.L. Leach, J. Miritzis
Received 4 June 2003, Accepted 4 August 2003, Available Online 1 February 2004.
- 10.2991/jnmp.2004.11.1.9How to use a DOI?
We examine the classical model of two competing species for integrability in terms of analytic functions by means of the Painlevé analysis. We find that the governing equations are integrable for certain values of the essential parameters of the system. We find that, for all integrable cases with the nontrivial equilibrium point in the physically acceptable region, the nontrivial equilibrium point is stable.
- © 2006, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - P.G.L. Leach AU - J. Miritzis PY - 2004 DA - 2004/02/01 TI - Competing Species: Integrability and Stability JO - Journal of Nonlinear Mathematical Physics SP - 123 EP - 133 VL - 11 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2004.11.1.9 DO - 10.2991/jnmp.2004.11.1.9 ID - Leach2004 ER -